# SDR SWIA201128845

- Difficulty date: December 7, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 33,842 hours, 48,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT REMAIN ILLUMINATED.  (FLT 5398)  REPLACED AFT AND MIDDLE EMERGENCY LIGHT BATTERIES.  P/N:D366-04-001 S/N OFF:1183401-96 P/N:D366-04-001 S/N OFF:1282110-96
